# SDR 2006UALA02107

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5200 · Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD AND AFT FRAMES CRACKED AT LOWER STOP FITTINGS.    INSTALLED NEW FRAME SECTIONS. REFERENCE SRM 51-40-02.
